|Atripla Hair Loss and IRIS
Jul 16, 2008
Hello all, I have noticed a significant amount of hair loss myself after having been on Atripla and Bactrim for about a month now. Maybe it can be attributed to some interaction of the drugs or even to IRIS, which causes inflammation in response to a recovering immune system? Before I developed PCP and was diagnosed with AIDS I had never had dandruff but I guess as the virus replicated and became more prevalent in my body it caused an itchy flaky scalp along with other OIs (molluscum and seborrheic dermatitis). I just wanted to share this with everyone and see what the docs might think.
| Response from Dr. Henry
Thanks for posting that. I have observed some patients who report some increased hair loss on Atripla but often difficult to pin down a specific drug as the culprit. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Atripla Cause Hair Loss?
- How Likely Is It To Get AIDS From Unprotected Anal Sex Without Ejaculation?
- Is Dried Blood Safe?
- Needle Stick How Long Does It Take To Test Positive For HIV
- Risks Of Contracting AIDS From Erotic Massage
- Sex With Hooker Condom Broke Do I Need To Get Tested For HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.